# SDR ASAA2015111813851

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,771 hours, 10,551 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 120733
- Condition: Failed
- Location: Apu
- Part time: 2,802 hours, 5,619 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT REMAINS ON AFTER APU START.  SWITCH IN OFF.  ACFT GROUNDED. R & R APU IGNITION UNIT REF AMM 49-41-31. OPS CHECKS GOOD.
